amosmylove
Explorer
For me, anhedonia has been the single worst side effect overall. Looking back, it only became noticeable once I reached 7.5mg tirz and added 1mg reta around the midpoint of my journey. The reta didn't pan out due to allodynia, but I then increased my tirz to 10mg, and the depression stayed put. I didn't even recognize I was depressed, because it was such a flat kind of depression. In the past, my depression tended to be triggered by something and was more volatile, so I always knew exactly what it was. The slow, creeping deadness of anhedonia was genuinely debilitating, and it took my mom, my husband and a friend pointing it out before I saw how bad it had gotten. After dropping to 5mg tirz for maintenance and making myself take my adhd and antidepressant med every day, I've noticed a big improvement.
I'm wondering whether people who had any degree of anhedonia/depression while using a glp were predisposed to it, or whether it's completely random who it hits and whether it hits at all. For instance, I have a history of depression and severe adhd, which disrupts dopamine, seratonin and norepinephrine production/reuptake, so I've always been a prime candidate, so to speak.
If you've had anhedonia on a glp1, which compound were you on? Did it appear at a particular higher dose? Did it lead you to titrate down or look for a different product? Are you simply pushing through? Do you have a history of mental health struggles or neurodivergency?
If you've managed to overcome it, please comment and share what helped you!
Choose as many responses as apply.
I'm wondering whether people who had any degree of anhedonia/depression while using a glp were predisposed to it, or whether it's completely random who it hits and whether it hits at all. For instance, I have a history of depression and severe adhd, which disrupts dopamine, seratonin and norepinephrine production/reuptake, so I've always been a prime candidate, so to speak.
If you've had anhedonia on a glp1, which compound were you on? Did it appear at a particular higher dose? Did it lead you to titrate down or look for a different product? Are you simply pushing through? Do you have a history of mental health struggles or neurodivergency?
If you've managed to overcome it, please comment and share what helped you!
Choose as many responses as apply.